New York Journal of Mathematics
Volume 23 (2017) 779-811


Alexander Barron

Weighted estimates for rough bilinear singular integrals via sparse domination

view    print

Published: July 9, 2017
Keywords: Sparse bounds, multilinear weighted inequalities, rough operators, multilinear singular integrals
Subject: 42B20

We prove weighted estimates for rough bilinear singular integral operators with kernel K(y1, y2) = (Ω((y1,y2)/|(y1,y2)|)/|(y1, y2)|2d), where yiRd and Ω ∈ L(S2d-1) with ∈tS2d-1Ω dσ = 0. The argument is by sparse domination of rough bilinear operators, via an abstract theorem that is a multilinear generalization of recent work by Conde-Alonso, Culiuc, Di Plinio and Ou, 2016. We also use recent results due to Grafakos, He, and Honzík, 2015, for the application to rough bilinear operators. In particular, since the weighted estimates are proved via sparse domination, we obtain some quantitative estimates in terms of the Ap characteristics of the weights. The abstract theorem is also shown to apply to multilinear Calderón-Zygmund operators with a standard smoothness assumption. Due to the generality of the sparse domination theorem, future applications not considered in this paper are expected.

Author information

Department of Mathematics, Brown University, Providence, RI 02906, USA